A coevolutionary theory of the multinational firm

A. Madhok, C. Liu

    Research output: Contribution to JournalArticleAcademicpeer-review

    Original languageEnglish
    Pages (from-to)1-21
    Number of pages21
    JournalJournal of International Management
    Volume12
    DOIs
    Publication statusPublished - 2006

    Cite this

    Madhok, A. ; Liu, C. / A coevolutionary theory of the multinational firm. In: Journal of International Management. 2006 ; Vol. 12. pp. 1-21.
    @article{bbc61535f9df4ffd8ec730735a820b73,
    title = "A coevolutionary theory of the multinational firm",
    author = "A. Madhok and C. Liu",
    year = "2006",
    doi = "10.1016/j.intman.2006.01.001",
    language = "English",
    volume = "12",
    pages = "1--21",
    journal = "Journal of International Management",
    issn = "1075-4253",
    publisher = "Elsevier Inc.",

    }

    A coevolutionary theory of the multinational firm. / Madhok, A.; Liu, C.

    In: Journal of International Management, Vol. 12, 2006, p. 1-21.

    Research output: Contribution to JournalArticleAcademicpeer-review

    TY - JOUR

    T1 - A coevolutionary theory of the multinational firm

    AU - Madhok, A.

    AU - Liu, C.

    PY - 2006

    Y1 - 2006

    U2 - 10.1016/j.intman.2006.01.001

    DO - 10.1016/j.intman.2006.01.001

    M3 - Article

    VL - 12

    SP - 1

    EP - 21

    JO - Journal of International Management

    JF - Journal of International Management

    SN - 1075-4253

    ER -